# SDR USAA2013042900010

- Difficulty date: April 28, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N521UW
- Make and model: Airbus A321-231
- Aircraft serial: 3944
- Aircraft time: 15,052 hours, 4,940 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Spring
- Part number: 0234913
- Condition: Failed
- Location: Trash Can
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY TRASH FLAP NOT CLOSING.  REPLACED SPRINGS ON AFT GALLEY TRASH FLAP.
